# SDR ASAA2021072735554

- Difficulty date: July 27, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 161 hours, 77 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

-PWS FAIL- WXR FAIL- RT CAME ON TWICE DURING FLIGHT. GROUNDED - YES. REF B737-9 IFIM 34-40-00-810-817, B737-9 AMM 34-41-00-710-801. NO EXISTING FAULTS. LAST LEG SHOWS: F/O/CPT PWS & WXR FAIL FLAGS. NOT ACTIVE. OPS TESTS NORMAL.
